# SDR ASOA20130215081

- Difficulty date: February 16, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 30,595 hours, 23,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK BAGGAGE DOOR MAIN BEAM CORRODED (LOCAL LEVEL 2) FRMS65-68.  MX R & R BAGGAGE DOOR MAIN BEAM AT FRMS 65-68 IAW CPM 51-26-01.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
